# SDR IXXA0200138S

- Difficulty date: September 25, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Location: R/H Upper
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE UPPER RIGHT WING, INBOARD OF FUEL PANEL 505F AT THE UPPER AFT PLANK. REPAIR ACCOMPLISHED, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF REPAIR FILLERS AND DOUBLERS IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
